# SDR SWAA2023081487407

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 76,950 hours, 45,694 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVISIONING REPORTED A PROBLEM WITH FWD SERVICE EXTERNAL DOOR HANDLE<[01] ADJUSTED FWD SERVICE DOOR EXTERNAL DOOR HANDLE CAM PLATE TO ALLOW HANDLE TO FULLY STOW IN HANDLE PAN WHEN DOOR IS CLOSED PER AMM 52-41-00
